# SDR USAA040029

- Difficulty date: February 28, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bulkhead
- Part time: 47,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 6 INCHES BY 4 INCHES, BLO '0' AT Y FRAME STATION 1016 AT 6 O'CLOCK.  Y FRAME LOWER LEGS AND WEB SKIN DOUBELR EPR EO 5302V112 AND SRM 51-20-01.  (M)
